Alert archive / Texas / Flash Flood Warnings in 2022

Flash Flood Warning 2, NWS Corpus Christi, TX

May 22, 2022Webb County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 22, 2022, 11:01 AM CDT for Webb County, Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2022, 11:01 AM CDT (16:01 UTC)
Expired
May 22, 2022, 1:00 PM CDT
In force
119 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 192 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 4.0 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2022-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2902 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2022-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2902 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

346 
WGUS54 KCRP 221601
FFWCRP
TXC479-221800-
/O.NEW.KCRP.FF.W.0002.220522T1601Z-220522T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
1101 AM CDT Sun May 22 2022

The National Weather Service in Corpus Christi has issued a

* Flash Flood Warning for...
  Southern Webb County in south central Texas...

* Until 100 PM CDT.

* At 1101 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of Southern Webb County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2727 9945 2733 9947 2740 9937 2738 9930
      2727 9928 2727 9933 2730 9935 2732 9937
      2732 9938 2729 9941 2728 9944

FLASH FLOOD...RADAR INDICATED

$$

PH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 22, 9:36 AM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 22, 9:36 AM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
936 AM CDT Sun May 22 2022

.DISCUSSION...

The bulk of the activity lies within Kleberg, Nueces, and San
Patricio counties this morning. Radar indicates rainfall rates of
around 3-4"/hr with isolated higher rates. Have issued an areal
flood advisory for Nueces and Kleberg counties due to the high
rain rates and slow forward motion with the storms. Have had some
strong wind gusts within these storms. Observed gusts of 40 mph
at CRP. Storms will continue an eastward motion this morning, and
should be offshore within the next hour or so. As for the Victoria
Crossroads area, radar indicates thunderstorms development in
Goliad and Refugio counties; however, not expecting these storms
to cause much of an issue.

&&

.PREV DISCUSSION... /Issued 705 AM CDT Sun May 22 2022/

AVIATION...

Poor aviation conditions continue across area terminals this
morning owing to an area of showers and thunderstorms impacting
the sites. Convection as waned across the western sites, with very
isolated activity lingering nearby. However, across the east
convection as become numerous, with the exception of near VCT.
MVFR conditions are likely to persist across the terminals through
the early afternoon hours before lifting to VFR levels. Rain
chances and MVFR conditions are likely to return late tonight into
early Monday morning as another upper level disturbance tracks
across the region. Winds will generally be out of the east and
northeast today, remaining gusty particularly near or around any
thunderstorm that occurs. Winds will generally be light overnight.

PREV DISCUSSION... /Issued 437 AM CDT Sun May 22 2022/

SHORT TERM (Today through Monday)...

The Severe Thunderstorm Watch has been allowed to expire across
South Texas as the threat has diminished. However, a few
lingering strong storms have remained, with the strongest
currently located over Webb county. Although mostly capped, SBCAPE
values remain around 2000-4000 J/kg across most of the region
(per LAPS analysis), with little inhibition closer to the coast;
therefore, a squall line has been able to extend into portions of
Calhoun, Aransas and Refugio county early this morning. Based on
latest CAMs solutions, this activity is expected to wane through
the morning hours as the disturbance aloft drifts away. But, with
a frontal boundary expected to push into our area through the day
today, additional showers and thunderstorms will be possible.

Rain and storm chances are expected to increase once again late
tonight into Monday as a few more mid to upper level disturbances
track across the area, in addition to the boundary lifting
northeastward. The highest chances will be primarily across the
west, closer to the forcing source. At this time, cannot rule out
a few strong to severe thunderstorms from developing,
particularly on Monday afternoon as a shortwave transitions
eastward into the area at the same time higher moisture and
instability are place. SPC has the northwestern half of the CWA
under a Marginal risk for severe weather heading into Monday and
Monday night, although the highest threat can be expected into the
overnight period on Monday.

Normal to slightly below normal temperatures are expected today
through Monday, with highs generally ranging from the mid 80s to
the mid 90s. Overnight lows will range in the 70s.

In terms of hazards...the combination of increased long-period
swells and a generally moderate easterly flow offshore will lead
to a High risk of rip currents today through Monday. Tides across
the southern beaches will continue to run about a foot above
predicted owing primarily to the long-period swells. However,
astronomical tides will continue to trend downward, therefore,
have decided to hold-off on issuing a Coastal Flood Advisory
today. But, we'll have to continue to monitor conditions for any
updates required, it will be close.

LONG TERM (Monday Night through Saturday)...

Rain chances continue through mid week as a series of upper
level disturbances track across the region, then diminish by late in
the week as a mid level ridge builds across S TX.

Monday night, models bring a deepening potent mid level trough
across the region. The trough will combine with deep moisture and a
moderately unstable environment to produce scattered to numerous
showers and thunderstorms Monday night into Tuesday. Can not rule
out some storms becoming strong with small hail and wind gusts up to
around 40 mph. Rain chances decrease to a slight chance Tuesday
night as the trough exits to the east. Another short wave trough
swings across the area Wednesday morning with a northwest flow
developing in its wake through the day Wednesday. This will bring a
weak cold front into S TX Wednesday. Models vary on timing and
whether or not it stalls across the Coastal Bend Wednesday afternoon
before moving offshore and exiting to the southeast of the CWA
Wednesday night. Ahead and along this boundary models prog scattered
showers and thunderstorms to develop and move through the area,
decreasing from northwest to southeast by Wednesday night. Lingering
isolated convection will remain possible into Thursday morning
across the southern CWA.

Temperatures will be around 5 degrees cooler Thursday and Thursday
night in the wake of the cold front. Ridging aloft will lead to hot,
humid and rain free conditions for the Memorial Day Weekend.

As for the heat index this upcoming week, values will range from 100
to around 105 Tuesday and Wednesday afternoons, mainly across the
inland Coastal Plains and Brush Country. Heat indices increase once
again next weekend.

Minor coastal flood potential should decrease through the week as
astronomical tides decrease. However, the rip current risk may
remain at moderate to high this upcoming week.

MARINE...

A generally weak to moderate easterly to northeasterly wind can
be expected across the coastal waters today as a frontal boundary
approaches the region. Periods of Small Craft Exercise Caution
conditions will be possible this afternoon across the offshore
waters and southern nearshore. Brief Advisory conditions will be
possible offshore this evening owing to increased seas. Winds will
shift to the southeast on Monday and increase to moderate levels.
With the approaching frontal passage this morning and a mid-
level disturbance tonight, isolated to scattered showers and
thunderstorms will remain possible across the local waters. Moderate
to strong onshore flow is expected Monday night through Wednesday
with advisory conditions possible. A weak late season cold front
is expected to move across the Middle Texas Coastal Waters
Wednesday night leading to a moderate northeast flow through
Thursday. Winds begin to shift to the east and decrease Thursday
night. Scattered to numerous showers and thunderstorms are
expected through mid week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    88  74  89  74  88  /  60  30  50  60  50
Victoria          87  71  88  72  86  /  40  20  50  70  70
Laredo            92  75  94  74  95  /  40  50  70  70  40
Alice             92  73  92  72  93  /  80  30  70  60  60
Rockport          90  77  88  77  87  /  40  30  40  50  60
Cotulla           89  73  91  72  92  /  40  40  70  70  50
Kingsville        91  74  91  73  91  /  80  40  60  50  50
Navy Corpus       87  79  87  78  87  /  40  30  40  50  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through Monday evening For the following
     zones: Aransas Islands...Calhoun Islands...Kleberg
     Islands...Nueces Islands.

GM...None.

&&

HA/72...SHORT TERM
Hazardous weather outlook, May 22, 4:47 AM CDT, 6 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
447 AM CDT Sun May 22 2022

TXZ229>234-239>247-342>347-442-443-447-231000-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
447 AM CDT Sun May 22 2022

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

High Risk of Rip Currents for the Gulf-facing beaches of the
Middle Texas Coast today and tonight.

Scattered thunderstorms possible today through tonight across
South Texas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered  to numerous thunderstorms are possible Monday through
Tuesday, then scattered Wednesday and isolated Thursday. Some storms
could become strong with wind gusts up to around 40 mph, small hail,
heavy rainfall and dangerous lightning.

High rip current risk Monday. Moderate to high rip current risk
through the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ231-232-236-237-250-255-270-275-231000-
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
447 AM CDT Sun May 22 2022

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Scattered thunderstorms will be possible today through tonight
across the coastal waters.

Small Craft Advisory conditions for high seas will possible
tonight across the offshore waters.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Small Craft Advisory conditions are expected for elevated winds and
seas Monday night through Wednesday morning.

Scattered thunderstorms are possible Monday through Wednesday, then
isolated Thursday. Some storms may become strong with wind gusts up
to 35 knots, small hail, heavy rainfall and dangerous lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

ANM/TE

In the hours before

Special weather statement, May 22, 7:53 AM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
753 AM CDT Sun May 22 2022

TXZ232-244-246-221345-
Inland San Patricio TX-Bee TX-Inland Refugio TX-
753 AM CDT Sun May 22 2022

...A strong thunderstorm will impact portions of north central San
Patricio, southwestern Refugio and southeastern Bee Counties through
845 AM CDT...

At 752 AM CDT, Doppler radar was tracking a strong thunderstorm near
Papalote, or 9 miles north of Sinton, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Woodsboro, Skidmore, St. Paul and Papalote.

This includes the following highways...
 US Highway 181 between mile markers 606 and 618.
 US Highway 77 between mile markers 628 and 644.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2820 9767 2829 9765 2823 9730 2802 9740
      2812 9764
TIME...MOT...LOC 1252Z 276DEG 11KT 2817 9755

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Huffman
Special weather statement, May 22, 8:26 AM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
826 AM CDT Sun May 22 2022

TXZ241>243-342-343-221415-
Jim Wells TX-Inland Nueces TX-Coastal Nueces TX-Coastal Kleberg TX-
Inland Kleberg TX-
826 AM CDT Sun May 22 2022

...Strong thunderstorms will impact portions of southwestern Nueces,
southern Jim Wells and Kleberg Counties through 915 AM CDT...

At 826 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of South Texas Botanical Gardens
to near Riviera Beach to 9 miles southwest of Sarita. Movement was
southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kingsville, Driscoll, Bishop, Riviera Beach, Riviera, Ricardo,
Kingsville Naval Air Station, Petronila, Loyola Beach and Chapman
Ranch.

This includes US Highway 77 between mile markers 676 and 708.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2721 9798 2726 9799 2726 9810 2775 9780
      2759 9732 2725 9742 2726 9742 2723 9754
      2724 9763 2728 9765 2726 9773 2728 9776
      2727 9777 2728 9778 2727 9781 2725 9783
      2724 9792 2723 9795 2721 9797
TIME...MOT...LOC 1326Z 295DEG 23KT 2761 9758 2727 9765 2712 9791

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Huffman
Special weather statement, May 22, 9:17 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
917 AM CDT Sun May 22 2022

TXZ243-244-342>344-442-443-221445-
Inland Nueces TX-Inland San Patricio TX-Kleberg Islands TX-
Coastal Nueces TX-Coastal San Patricio TX-Coastal Kleberg TX-
Nueces Islands TX-
917 AM CDT Sun May 22 2022

...Strong thunderstorms will impact portions of southeastern Nueces,
southeastern San Patricio and northeastern Kleberg Counties through
945 AM CDT...

At 917 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Corpus Christi North Beach to near Padre
Balli Park to 15 miles south of Malaquite Beach. Movement was east at
40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Corpus Christi, Portland, Robstown, Port Aransas, Taft, Corpus
Christi International Airport, Ingleside, Aransas Pass, Gregory,
Ingleside On The Bay, Flour Bluff, Corpus Christi North Beach, Kings
Crossing Subdivision, Padre Balli Park, Bay Area Medical Center,
Spohn Hospital South, Texas A&M University Corpus Christi, Clarkwood,
Annaville and Waldron Field.

This includes the following highways...
 Interstate 37 between mile markers 1 and 13.
 US Highway 181 between mile markers 630 and 648.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2724 9735 2728 9735 2727 9737 2725 9737
      2724 9738 2725 9739 2748 9739 2754 9756
      2756 9755 2756 9762 2782 9766 2806 9727
      2769 9704 2724 9729
TIME...MOT...LOC 1417Z 267DEG 34KT 2783 9745 2754 9729 2722 9730

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Huffman
Special weather statement, May 22, 9:48 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
948 AM CDT Sun May 22 2022

TXZ245-344-345-443-221515-
Coastal San Patricio TX-Nueces Islands TX-Coastal Aransas TX-
Aransas Islands TX-
948 AM CDT Sun May 22 2022

...A strong thunderstorm will impact portions of south central
Aransas, east central Nueces and southeastern San Patricio Counties
through 1015 AM CDT...

At 947 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ingleside On The Bay, or 7 miles southeast of Portland, moving east
at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Corpus Christi, Portland, Port Aransas, Ingleside, Aransas Pass and
Ingleside On The Bay.

This includes US Highway 181 between mile markers 642 and 644.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2769 9732 2771 9732 2775 9727 2780 9732
      2781 9735 2786 9736 2797 9705 2775 9700
      2770 9705 2769 9725 2771 9730 2770 9731
      2769 9730
TIME...MOT...LOC 1447Z 258DEG 14KT 2780 9726

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Huffman
Special weather statement, May 22, 10:14 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1014 AM CDT Sun May 22 2022

TXZ245-344-345-443-221600-
Coastal San Patricio TX-Nueces Islands TX-Coastal Aransas TX-
Aransas Islands TX-
1014 AM CDT Sun May 22 2022

...A strong thunderstorm will impact portions of southeastern
Aransas, eastern Nueces and southeastern San Patricio Counties
through 1100 AM CDT...

At 1013 AM CDT, Doppler radar was tracking a strong thunderstorm over
Port Aransas, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rockport, Port Aransas, Lamar, Ingleside, Aransas Pass, Palm Harbor,
Key Allegro, Copano Village and Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2785 9692 2773 9706 2784 9722 2815 9702
      2800 9680
TIME...MOT...LOC 1513Z 218DEG 15KT 2785 9710

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Huffman
Special weather statement, May 22, 10:20 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1020 AM CDT Sun May 22 2022

TXZ239-221615-
Webb TX-
1020 AM CDT Sun May 22 2022

...Strong thunderstorms will impact portions of south central Webb
County through 1115 AM CDT...

At 1020 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of United South High School to 9
miles southeast of El Cenizo. Movement was southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Laredo, Rio Bravo, El Cenizo, United South High School, St Augustine
High School South Laredo and Laredo Community College.

This includes the following highways...
 Interstate 35 near mile marker 1.
 US Highway 59 near mile marker 824.
 US Highway 83 between mile markers 718 and 734.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2730 9949 2731 9954 2734 9951 2735 9951
      2741 9949 2745 9950 2749 9948 2750 9950
      2750 9953 2752 9953 2755 9938 2748 9916
      2727 9905 2727 9933 2732 9937 2726 9945
      2726 9949
TIME...MOT...LOC 1520Z 298DEG 21KT 2749 9931 2726 9937

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Huffman

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 9:37 PM CDTSpecial Weather StatementCRPDimmit38 min
May 21, 11:25 PM CDTSpecial Weather StatementCRPLa Salle50 min
May 22, 12:00 AM CDTSpecial Weather StatementCRPLa Salle30 min
May 22, 12:45 AM CDTSpecial Weather StatementCRPLive Oak30 min
May 22, 1:46 AM CDTSpecial Weather StatementCRPGoliad44 min
May 22, 2:25 AM CDTSpecial Weather StatementCRPVictoria65 min
May 22, 2:48 AM CDTSevere Thunderstorm WarningCRPVictoria42 min
May 22, 3:16 AM CDTSpecial Weather StatementCRPWebb44 min
May 22, 3:53 AM CDTSevere Thunderstorm WarningCRPWebb52 min
May 22, 4:17 AM CDTSpecial Marine WarningCRP88 min
May 22, 4:44 AM CDTSpecial Weather StatementCRPLa Salle31 min
May 22, 4:52 AM CDTSpecial Weather StatementCRPWebb38 min
May 22, 5:12 AM CDTSpecial Weather StatementCRPRefugio48 min
May 22, 6:02 AM CDTSpecial Weather StatementCRPSan Patricio43 min
May 22, 6:39 AM CDTSpecial Weather StatementCRPNueces36 min
May 22, 6:47 AM CDTAreal Flood AdvisoryCRPNueces, San Patricio118 min
May 22, 6:49 AM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg116 min
May 22, 7:17 AM CDTSpecial Weather StatementCRPJim Wells43 min
May 22, 7:19 AM CDTSpecial Weather StatementCRPDuval41 min
May 22, 7:21 AM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg, Nueces114 min
May 22, 7:32 AM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg3 hr
May 22, 7:40 AM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces50 min
May 22, 7:44 AM CDTAreal Flood AdvisoryCRPBee, Live Oak, San Patricio2 hr
May 22, 7:53 AM CDTSpecial Weather StatementCRPSan Patricio52 min
May 22, 8:00 AM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg3 hr
May 22, 8:08 AM CDTSpecial Marine WarningCRP97 min
May 22, 8:26 AM CDTSpecial Weather StatementCRPKleberg49 min
May 22, 8:37 AM CDTAreal Flood AdvisoryCRPKleberg3 hr
May 22, 8:41 AM CDTSpecial Marine WarningCRP2 hr
May 22, 8:58 AM CDTAreal Flood AdvisoryCRPNueces3 hr
May 22, 9:05 AM CDTSpecial Marine WarningCRP55 min
May 22, 9:14 AM CDTSpecial Marine WarningCRP46 min
May 22, 9:17 AM CDTSpecial Weather StatementCRPNueces28 min
May 22, 9:48 AM CDTSpecial Weather StatementCRPNueces27 min
May 22, 9:58 AM CDTSpecial Marine WarningCRP2 hr
May 22, 10:00 AM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces9 hr
May 22, 10:14 AM CDTSpecial Weather StatementCRPAransas46 min
May 22, 10:20 AM CDTSpecial Weather StatementCRPWebb55 min
May 22, 10:38 AM CDTAreal Flood AdvisoryCRPWebb112 min
May 22, 10:46 AM CDTSpecial Marine WarningCRP74 min

Nearby

Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.